# SDR ASOA20151029062

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 28,326 hours, 16,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 322601
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT GALLEY WALL EXIT IDENTIFIER WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 2 EMERGENCY LIGHT INVERTER.  OPS CHECKS WERE GOOD.
